# SDR HALA2009050900173

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 25,525 hours, 4,829 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Part number: 2404073
- Condition: Leaking
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB RT GEN DRIVE LIGHT ILLUMINATED, DISCONNECTED AND DIVERTED TO LAX.  PERFORMED BITE CHK ON BPCU RIGHT IDG SERVICING MESSAGE DISPLAYED, 2 QTS ADDED.  DURING DRY MOTORING FOUND OIL LEAKING FROM BOTH FILL AND OVER FILL ADAPTERS.  REPLACED FILL AND OVERFILL ADAPTERS.  INSPECTED IDG FILTER, NO CONTAMINATION NOTED.  REPLACED FILTER PER AMM 24-11-02.  PERFORMED OPERATIONAL CHECK OF RIGHT IDG PER AMM 24-11-00.  NO LEAKS NOTED, SYSTEM OPS NORMAL.  OK FOR SERVICE.  FILTER PN 2400599 , ADAPTERS PN 2404075 2404073.
